| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 29-32


M. Al-Hawari, R. Hatamleh, A. Qazza
      Sharper inequalities for powers of the numerical radii of Hilbert space operators
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1413-1417.

Liping Zhang
      Stability in impulsive bi-directional associative memory neural networks with time-varying delays
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1419-1441.

K. Ratchagit
      Asymptotic stability of time varying delay-difference system via matrix inequalities
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1443-1447.

A. Neamaty, R. Darzi, A. Dabbaghian, J. Golipoor
      Introducing an iterative method for solving a special FDE
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1449-1456.

T. Ostrowski, K. Dunajewski
      An affine space over a module
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1457-1463.

J. A. de Wet
      Where is the Higgs boson?
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1465-1473.

M. Boulbrachene
      An algorithmic approach for noncoercive HJB equations
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1475-1484.

M. Misaghian
      On the smooth characters of the additive group of a local p-field
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1485-1488.

A. Mutlu, B. Mutlu, E. Uslu
      To construction of free simplicial algebras with given CW-basis
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1489-1495.

M. Bilici, M. Caliskan
      On the involutes of the spacelike curve with a timelike binormal in Minkowski 3-space
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1497-1509.

H. A. Ahangar, L. Pushpalatha
      On the chromatic number of some Harary graphs
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1511-1514.

A. Foul, A. El-Gohary, A. Essayed
      Optimal control of an HMMS-model with deteriorating items
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1515-1528.

M. Mansour
      Note on Stirling's formula
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1529-1534.

Xi-gou Zhang
      Alcoves of the non-Weyl group H_4
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1535-1541.

S. K. Vaidya, N. A. Dani, K. K. Kanani, P. L. Vihol
      Cordial and 3-equitable labeling for some star related graphs
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1543-1553.

S. K. Bhambri, P. Kumar
      \alpha-fuzzy quotient modules
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1555-1562.

Haijun Liu, Xiaojiang Guo, Shuming Qiu
      The natural partial orders on wpp semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1563-1572.

A. Lourdusamy, S. Samuel Jeyaseelan, A. Punitha Tharani
      t-Pebbling the product of fan graphs and the product of wheel graphs
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1573-1585.

D. Kiani, M. Ramezan-Nassab
      Crossed product conditions for central simple algebras in terms of splitting fields
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1587-1590.

A. Rani, R. Chugh, S. Mehra
      Fixed points of absorbing maps in fuzzy metric space
      Int. Math. Forum, Vol. 4, 2009, no. 29-32, 1591-1601.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |